MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR RCI 8X25 STER; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR RCI 8X25 STER; SCREW, FIXATION, BONE
Model Number 7207248
Medical Device Problem Codes Packaging Problem (3007); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that during the set up of a btb acl reconstruction, surgeon requested a scr rci 8x25 screw, and when taking the packaging out from the box, it was noticed that there was a small hole in the sterile package.Procedure finished with s&n backup device.Surgical delay of less than or equal to 30 minutes.No further complications to patient were reported.
 
Additional Manufacturer Narrative
H10: h3, h6: the reported device, intended for use in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was an isolated event.A review of the print specifications found that the pouches must be free of nicked or frayed edges.Pouches must be clean and free of foreign particles.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
SCR RCI 8X25 STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key12083371
Report Number1219602-2021-01446
Device Sequence Number19800894
Product Code HWC
UDI-Device Identifier03596010375353
UDI-Public03596010375353
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K992945
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Model Number7207248
Device Catalogue Number7207248
Device Lot Number2062733
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1